# SDR IPXA2022062783544

- Difficulty date: June 26, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 20,365 hours, 12,249 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: NA
- Part serial: NA
- Condition: Abnormal
- Location: Powerplant
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NADURING #2 ENGINE START AT MAX MOTOR (23%) #2 FUEL LEVER WOULD NOT MOVE OUT OF CUTOFF POSITION. FUEL WAS NEVER ADDED AND START WAS ABORTEDPERFROMED 3 ENGINE STARTS / STOPS CYCLES IAW AMM 71-00-00-0501. ALL OPS CHECK GOOD. RUNS WERE PERFROMED AFTER CLEANING FUEL LEVER SWITCH IAW AMM 76-12-11-0401
